# SDR SWAA2022120578474

- Difficulty date: December 5, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 58,040 hours, 29,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR LOWER EMERGENCY LIGHT LENS MISSING DIRECTIONAL ARROW.   REMOVED AND REPLACED SIGN IAW AMM 33-51-01.
